# SDR R61A201602110175

- Difficulty date: February 11, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STRINGER 20L BETWEEN FRAME 83-84 IS CORRODED.  MAINTENANCE REPAIRED STR 20L BETWEEN FRAME 83-84 IAW ETD 2016-170-015191A.
